# SDR SWAA2020050544553

- Difficulty date: April 23, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 242DF UPPER SURFACE PLY IS DAMAGED AT O/B AFT EDGE; 2' FROM O/B EDGE. / REPAIRED CABIN FLOOR BOARD 242DF UPPER SURFACE PLY DAMAGE AT O/B AFT EDGE; 2' FROM O/B EDGE IAW SRM 53-00-50-2R-0. IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-1A-1.
